The distribution of the ratio X/Y for all centred elliptically symmetric distributions
AbstractThis note describes the relationship between ratios of random variables from centred elliptically symmetric distributions and the Cauchy distribution, with particular reference to a recent article in this journal by Nadarajah [On the ratio X/Y from some elliptically symmetric distributions, J. Multivariate Anal. 97 (2006) 342-358].
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Elsevier in its journal Journal of Multivariate Analysis.
Volume (Year): 99 (2008)
Issue (Month): 3 (March)
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Cacoullos, Theophilos & Papadatos, Nickos, 2013. "Self-inverse and exchangeable random variables," Statistics & Probability Letters, Elsevier, vol. 83(1), pages 9-12.
- Cacoullos, T., 2014. "Polar angle tangent vectors follow Cauchy distributions under spherical symmetry," Journal of Multivariate Analysis, Elsevier, vol. 128(C), pages 147-153.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.